MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 26", RDLA, ELR, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 26", RDLA, ELR, 500 LB
Catalog Number KX268V21E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the fork assembly for the front left wheel is shredded" and "a damaged bearing housing".
 
Additional Manufacturer Narrative
The customer stated that the fork assembly for the front left wheel is shredded but he does not know exactly how it happened and reported a damaged bearing housing.Medline received one wheelchair that was the replacement unit and photos; upon receiving the replacement unit, the left plastic bracket for the armrest pad was fractured, the rest of the unit was intact and functioned properly, and the original physical sample was not provided for investigation.Based on the photo evidence of the original unit, the product appears to be in used condition, the fork assembly metal bearings appear to have fractured, and the customer complaint has been confirmed.No trends were identified for the specified material number and its corresponding defect type, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 26", RDLA, ELR, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50899017
Report Number1417592-2026-51087
Device Sequence Number5853083
Product Code IOR
UDI-Device Identifier00193489179951
UDI-Public00193489179951
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX268V21E
Device Lot Number16425030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown